A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality
Annales de l'I.H.P. Physique théorique, Tome 47 (1987) no. 1, pp. 17-23
Cet article a éte moissonné depuis la source Numdam
@article{AIHPA_1987__47_1_17_0,
author = {Federbush, Paul},
title = {A phase cell approach to {Yang-Mills} theory. - {VI.} {Non-abelian} lattice-continuum duality},
journal = {Annales de l'I.H.P. Physique th\'eorique},
pages = {17--23},
year = {1987},
publisher = {Gauthier-Villars},
volume = {47},
number = {1},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPA_1987__47_1_17_0/}
}
TY - JOUR AU - Federbush, Paul TI - A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality JO - Annales de l'I.H.P. Physique théorique PY - 1987 SP - 17 EP - 23 VL - 47 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPA_1987__47_1_17_0/ LA - en ID - AIHPA_1987__47_1_17_0 ER -
%0 Journal Article %A Federbush, Paul %T A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality %J Annales de l'I.H.P. Physique théorique %D 1987 %P 17-23 %V 47 %N 1 %I Gauthier-Villars %U http://geodesic.mathdoc.fr/item/AIHPA_1987__47_1_17_0/ %G en %F AIHPA_1987__47_1_17_0
Federbush, Paul. A phase cell approach to Yang-Mills theory. - VI. Non-abelian lattice-continuum duality. Annales de l'I.H.P. Physique théorique, Tome 47 (1987) no. 1, pp. 17-23. http://geodesic.mathdoc.fr/item/AIHPA_1987__47_1_17_0/